Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 19, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Nov 11, 2010, 9:21 PM CST for Potter County, Randall County, Texas. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2010, 9:21 PM CST (03:21 UTC)
- Expired
- Nov 11, 2010, 11:15 PM CST
- In force
- 114 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 18 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 11, 7:29 PM CST, 1 hour 52 minutes earlier.
Area forecast discussion, Nov 11, 7:29 PM CST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 729 PM CST THU NOV 11 2010 .UPDATE... INCREASED POPS REMAINDER OF THE NIGHT AS LINE OF SHOWERS AND STORMS BEGINNING TO DEVELOP IN ADVANCE OF COLD FRONT. && .PREV DISCUSSION... /ISSUED 559 PM CST THU NOV 11 2010/ AVIATION... DETERIORATING WX EXPECTED FIRST 12 HOURS OF THIS CYCLE DUE TO COMBINATION OF STRONG COLD FRONTAL PASSAGE AND APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM FROM SW US. EXPECT RAIN TO SPREAD INTO THE AREA THIS EVENING AND CONTINUE PERIODICALLY THRU ABOUT MIDDAY FRIDAY. SOME CONCERN FOR LIGHT SNOW MIXING IN AT KDHT AND KGUY AND HAVE RETAINED THE MIX FOR NOW. SLOW IMPROVEMENT SEEN DURG FRIDAY AFTERNOON FROM WEST TO EAST. ANDRADE PREV DISCUSSION... /ISSUED 325 PM CST THU NOV 11 2010/ DISCUSSION... SELY LOW-LEVEL WINDS HAVE CAUSED DWPTS TO RISE SIGNIFICANTLY TDA... WITH VALUES 15 TO 25 DEG F HIGHER THAN THOSE OF 24 HOURS AGO NOTED OVER MOST SECTIONS. MSTR WILL CONTINUE TO IMPROVE...ESPECIALLY ACROSS SERN HALF OF FCST AREA...WITH GOOD PROSPECTS FOR PCPN TNGT. TSTMS EXPECTED TO DEVELOP AS COLD FRONT MOVES THRU THIS EVE AND TNGT...WITH GREATEST THREAT FOR THUNDER ACROSS SERN ZONES. POPS HAVE BEEN INCREASED TNGT OWING TO EXPECTED FORCING FROM DYNAMICS IN SW FLOW ALOFT AND STRONG CONVERGENCE ALONG FRONT. INITIALLY SATURATED COLUMN WILL COOL LATE TNGT...WITH POSSIBILITY OF LIGHT SNOW PRODUCTION OVER NWRN ZONES. MID-LEVEL TROF PASSES OVERHEAD ON FRI... WITH PCPN ENDING FROM W TO E. FRI EXPECTED TO BE MUCH COOLER WITH MAXIMA IN 40S ALL ZONES. MODEST TEMPERATURE RECOVERY FCST FOR SAT...WITH HIGH-LEVEL CLOUDS KEEPING MAXIMA BELOW CLIMO. HIGHLY AMPLIFIED MID-LEVEL NW FLOW AND CLOUDS WILL CAUSE SUN TO BE COOLER. SLIGHT CHC POPS HAVE BEEN RETAINED FOR SUN NGT AND MON AS LONGWAVE TROF TRAVERSES AREA. LIGHT SNOW MAY MIX IN ACROSS NWRN ZONES. NO POPS IN LATER PERIODS. 03 COCKRELL FIRE WEATHER... COOLER WEATHER AND INCREASING ATMOSPHERIC MOISTURE WILL HELP TO KEEP RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS OVER THE NEXT SEVERAL DAYS. DRY SOUTHWEST WINDS WILL RETURN ON TUESDAY. 03 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 02/10
Hazardous weather outlook, Nov 11, 3:30 PM CST, 5 hours 51 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 330 PM CST THU NOV 11 2010 OKZ001>003-TXZ001>020-121200- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 330 PM CST THU NOV 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES THIS EVENING. THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE EASTERN OKLAHOMA PANHANDLE AND THE SOUTHEAST HALF OF THE TEXAS PANHANDLE OVERNIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. HOWEVER...SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN. LIGHT SNOW WILL BE POSSIBLE LATE TONIGHT ACROSS THE WESTERN OKLAHOMA PANHANDLE AND THE NORTHWEST TEXAS PANHANDLE. AT THIS TIME...ANY ACCUMULATIONS ARE EXPECTED TO REMAIN UNDER ONE INCH. .DAYS TWO THROUGH SEVEN... LIGHT SNOW WILL BE POSSIBLE EARLY FRIDAY MORNING ACROSS THE WESTERN OKLAHOMA PANHANDLE AND THE NORTHWEST TEXAS PANHANDLE. AT THIS TIME... ANY ACCUMULATIONS ARE EXPECTED TO REMAIN UNDER ONE INCH. THUNDERSTORMS ARE POSSIBLE FRIDAY MORNING IN THE EASTERN TEXAS PANHANDLE. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. HOWEVER GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER REPORTS OF PRECIPITATION AND SNOWFALL AMOUNTS ARE APPRECIATED. CLK
In the hours before
Special weather statement, Nov 11, 7:14 PM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 714 PM CST THU NOV 11 2010 TXZ007-008-012-017-120200- HUTCHINSON TX-MOORE TX-POTTER TX-RANDALL TX- 714 PM CST THU NOV 11 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CST FOR NORTHERN RANDALL...POTTER...EASTERN MOORE AND WESTERN HUTCHINSON COUNTIES. AT 708 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS FROM 6 MILES NORTH OF LAKE MEREDITH TO 10 MILES SOUTHWEST OF AMARILLO...MOVING NORTHEAST AT 30 MPH. ONE HALF INCH HAIL IS POSSIBLE WITH THIS LINE OF STORMS. ANDRADE
Special weather statement, Nov 11, 8:06 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 806 PM CST THU NOV 11 2010 TXZ007-008-012-013-017-120245- HUTCHINSON TX-MOORE TX-POTTER TX-CARSON TX-RANDALL TX- 806 PM CST THU NOV 11 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CST FOR RANDALL... NORTHWESTERN CARSON...POTTER...SOUTHEASTERN MOORE AND WESTERN HUTCHINSON COUNTIES. AT 759 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS FROM 10 MILES NORTH OF STINNETT TO 5 MILES WEST OF CANYON...MOVING NORTHEAST AT 30 MPH. THIS LINE OF STORMS HAS A HISTORY OF PRODUCING SMALL HAIL...AND WILL CONTINUE TO BE CAPABLE OF PRODUCING SMALL HAIL ALONG WITH VERY HEAVY RAINFALL. ANDRADE
Special weather statement, Nov 11, 9:05 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 905 PM CST THU NOV 11 2010 TXZ008-013-120345- HUTCHINSON TX-CARSON TX- 905 PM CST THU NOV 11 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CST FOR NORTHERN CARSON AND HUTCHINSON COUNTIES. AT 903 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 5 MILES SOUTH OF BORGER...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS POSSIBLE WITH THIS STORM. ANDRADE
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 7:29 PM CST | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Nov 11, 10:23 PM CST | Areal Flood Advisory | AMA | Carson, Hutchinson, Roberts | 3 hr |
| Nov 12, 5:41 AM CST | Winter Weather Advisory | AMA | Armstrong, Carson, Deaf Smith, Oldham, Potter, Randall | 5 hr |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.